Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Stress, gaining weight. What could be the cause?

Why would I suddenly start gaining weight after 8 years? Mostly in abd area. I m over 50, 5 4 for 6 years weighed 125. Now in the past 4 months I have gained 15 lbs. Went from size 4 to 8. Things don t fit around my waist . I like the more fullness in face and breast , even legs and buttocks , but not the waist. I can t think of any diet change. there is more stress .
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Hello zynthia127
Welcome to HCM

weight gain at gas of 50 may be a normal phenomenon, at the age of menopause due to change in hormone balance one usually gain weight. There occur deposition of fat over belly area, buttocks and breasts.
You can control only by exercise and dietary modification-
- Exercise daily and also go for morning walk
- Avoid junk foods and take high fiber food, citrus fruits.
- Don't get stressed as stress just increase the weight.
- Make a daily diary to monitor progress.

Hope I cleared your doubt.
Take care
Answered: Thu, 28 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor